# SDR QXEA2010040600214

- Difficulty date: April 4, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- Engine: Ge CF348C1
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK -  LT UPPER L/E OF AILERON HAS CHAFING ON SKIN.  BLENDED CHAFE DAMAGE ON UPPER L/E AT AILS 365.00 IAW SRM 51-12-00-001-001-A01.  BLEND IS A MAX 2.0 INCH LONG AND .75 INCH WIDE.  REMAINDER MAX OF .005 OUT OF ORIGINAL .090.  BLEND IS WITHIN LIMITS IAW SRM 57-61-01-101-001-A01.  ETCHED AND ALODINED AREA IAW SRM 51-21-11-001-001-A01.  PRIMED AND PAINTED AREA IAW SRM 51-25-06-001-001-A01, AND 51-21-16-001-001-A01.
